[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0

A study on the bionomics of major insect species infesting cashew kernels.

Pillai, S. P. and Muthu, M. (1982) A study on the bionomics of major insect species infesting cashew kernels. Journal of Food Science and Technology, 19 (3). 118-120, 9 ref..

[img] PDF
JFST_Vol.19(3)_118-120.pdf
Restricted to Registered users only

Download (210kB)

Item Type: Article
Uncontrolled Keywords: insect pests, cashew kernels
Subjects: 600 Technology > 08 Food technology > 30 Spices/Condiments
600 Technology > 03 Agriculture > 05 Insect/Pest Control
Divisions: Food Protectants and Infestation Control
Depositing User: Food Sci. & Technol. Information Services
Date Deposited: 06 Oct 2010 09:43
Last Modified: 28 Dec 2011 09:41
URI: http://ir.cftri.com/id/eprint/2618

Actions (login required)

View Item View Item